# SDR ASAA2018092624261

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 38,287 hours, 11,498 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISCONNECTED DOES NOT RE-ENGAGE. GROUNDED - YES. RESET E1 CB PER B737-800 AMM 20-60-01. T/S AND FOUND NO FAULTS PER B737-800 FIM TASK 22-31-00-810-801 AND AUTOTHROTTLE SYS CKS GOOD PER AMM 22-31-00-710-801. NO FURTHER FAULTS NOTED.
